# SDR REXA2024103001120

- Difficulty date: February 21, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR SIDE PANEL CORRODED AT APPROX DD7 AROUND HAND RAIL UPPER FWD POST ASSY. REPAIRED SIDE PANEL, FORWARD, PASSENGER DOOR STAIRS, P/N 601R317071-12 IAW ENDEAVOR AIR EA. CRJ952-16088 REV -- DATED 2-19-2024.
